Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Semiadjoint functors and quintuples

Author: Robert Davis
Journal: Proc. Amer. Math. Soc. 27 (1971), 477-482
MSC: Primary 18.10; Secondary 14.00
MathSciNet review: 0269716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a generalization of adjoint functors and triples by axiomatizing the behavior of Albanese varieties, obtain a few basic properties, and show that abelian varieties form a generalized type of triplable category over complete abstract varieties.

References [Enhancements On Off] (What's this?)

  • [1] Serge Lang, Abelian varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0106225

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.10, 14.00

Retrieve articles in all journals with MSC: 18.10, 14.00

Additional Information

Keywords: Adjoint functor, triple, abelian variety, semiadjoint, seminatural transformation
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society